# SDR IXXA11SMN011S

- Difficulty date: January 18, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT WING UPPER SKIN CORRODED AT STATION XRS 360.000 STRINGER 6. REMOVED CORROSION.  FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/10/11, SEMAN DRAWING ED-5305 DATED 01/24/11, SRM 51-1-8, SWM 57-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
